Follow Us On

Sponsored Links







Advertise on DAM

VigLink badge


Go Back   DFW Area Moms > Mind, Body and Soul > Health, Beauty and Fitness

Notices


Register to become a member. It's Free!

Reply
 
Thread Tools
  #1  
Old 01-10-2009 Saturday, 01:04 PM
Chera25's Avatar
Chera25 Chera25 is offline
 
Join Date: Mar 2005
Location: Carrollton
Posts: 36,815
How do I get rid of chills?

I have no fever, but I'm so shaky. Often 'freezing' and have been all day yesterday & today. Yesterday, I thought maybe it was my blood sugar, so ate pretty well then I thought maybe it's my ears clogged/ vertigo, but it's driving me nuts...

Any other suggestions?
Reply With Quote

Sponsored Links
Register to become a member. It's Free!

  #2  
Old 01-10-2009 Saturday, 01:47 PM
Gabi Gabi is offline
 
Join Date: Oct 2005
Location: Plano
Posts: 1,197
Drink some hot cocoa? Or boil some water and put your face over it with your head under a towel to keep the steam in? Sorry you are having such a hard time. Sami has an ear infection, sinus infection and the beginnings of pneumonia. Luckily after 4 doses of antibiotics, she's skipping through the house.
Reply With Quote
  #3  
Old 01-10-2009 Saturday, 01:51 PM
Java Java is offline
 
Join Date: Nov 2007
Location: McKinney
Posts: 9,630
Put your feet a warm pot or bucket of warm water, kind of make foot bath.

So sorry your going through all of this

you get well soon
__________________
Just for thought: Worry looks around, sorry looks back but faith looks up!
Reply With Quote
  #4  
Old 01-10-2009 Saturday, 03:11 PM
Des's Avatar
Des Des is offline
Sounding Board
 
Join Date: Sep 2007
Location: Frisco
Posts: 4,781
Quote:
Originally Posted by Java View Post
Put your feet a warm pot or bucket of warm water, kind of make foot bath.

So sorry your going through all of this

you get well soon
whenever i have cold feet or keep getting chills i put steaming hot water as hot as i can tolerate in my bathtub and then soak my feet in it and then if i really feel bad i put a smidge of rubbing alcohol in a plastic cup and then fill the rest of it up with the same hot water and put it over my legs, it usually works after 2-3 times.
Reply With Quote
  #5  
Old 01-10-2009 Saturday, 03:25 PM
meighan's Avatar
meighan meighan is offline
 
Join Date: Jun 2007
Location: Frisco
Posts: 7,935
Hot bath? that would keep you warm and maybe relax you to the point where you could get out, put on something fleecy, wrap up in a blanket, and take a nap. You need to rest! Feel better.
__________________
Mama to Sofia Belle (7) and Sadie Keira (4)
Reply With Quote
  #6  
Old 01-10-2009 Saturday, 04:32 PM
Cagirlintexas's Avatar
Cagirlintexas Cagirlintexas is online now
 
Join Date: Jun 2006
Location: Doha, Qatar
Posts: 8,504
I hate that so much! I always do a hot shower but that sounds like it would only be a temporary solution. I hope you get to the bottom of it.
__________________
-Melissa
Fun loving crunchy mommy to an amazing outgoing adventurous boy named Logan Cloud 2/2/07, our little ball of energy Jayden Edge 11/28/10, a baby girl!! Due 9/21/14 and wife to Jet 7/3/05

Reply With Quote
  #7  
Old 01-10-2009 Saturday, 04:38 PM
Chera25's Avatar
Chera25 Chera25 is offline
 
Join Date: Mar 2005
Location: Carrollton
Posts: 36,815
Oh I've taken baths, taken naps, wrapped in a blanket, long sleeves, the works. But it only momentarily helps. It's not like 'cold' chills... but it's not my heart rate. I've got the 'shakes'... could antibiotics make you shaky? I refuse to take the other 2 meds. that say they'll make me dizzy, jittery, so all I'm left with is the antibiotics in my system... I don't know.

Thanks, guys.
Reply With Quote
  #8  
Old 01-10-2009 Saturday, 04:39 PM
simplyme simplyme is offline
 
Join Date: Jan 2005
Location: tx
Posts: 9,772
i'd say a warm bath with some nice smelling stuff, candles, maybe a book. just to relax and definitely warm up.
Reply With Quote
  #9  
Old 01-10-2009 Saturday, 04:40 PM
simplyme simplyme is offline
 
Join Date: Jan 2005
Location: tx
Posts: 9,772
sorry, posted the same time you did, forget the bath. could simply be the meds, unfortunatley.
Reply With Quote
  #10  
Old 01-10-2009 Saturday, 04:40 PM
Gabi Gabi is offline
 
Join Date: Oct 2005
Location: Plano
Posts: 1,197
It could still be the other stuff trying to get out of your system. You might want to try some sort of caffeine to help if the shakes are more like a withdrawal type shake.
Reply With Quote
  #11  
Old 01-10-2009 Saturday, 04:44 PM
Chera25's Avatar
Chera25 Chera25 is offline
 
Join Date: Mar 2005
Location: Carrollton
Posts: 36,815
Hmmm, I was thinking the caffeine would make it worse, so I haven't been drinking it. But I am normally a big soda drinker, so could the lack of caffeine be making me shaky? I hadn't thought about it like that (withdrawal)... usually stopping caffeine just gives me headaches... I only had one dose of the other med., so I don't think that would still be affecting me...
Reply With Quote
  #12  
Old 01-10-2009 Saturday, 04:46 PM
Hani Hani is offline
 
Join Date: Jun 2007
Location: Sachse
Posts: 5,695
Maybe eat some warm comfort food, like stew. Also, have you tried wearing a hat? That seems to make a difference for me outside, so maybe it would help you.
__________________
Avatar by Leia Johnson
Reply With Quote
  #13  
Old 01-10-2009 Saturday, 04:52 PM
KatrinaMarie KatrinaMarie is offline
 
Join Date: Jun 2006
Location: Ferris
Posts: 2,969
It could be the lack of caffeine. I get headaches from the lack of it. But with everything going on it might be causing you to get shakey.
__________________
~Trina~
Dakota (02/06/04) Bella (6/27/09)
Blog

Reply With Quote
  #14  
Old 01-10-2009 Saturday, 06:46 PM
RenCareBear RenCareBear is offline
 
Join Date: Jan 2006
Location: N.Texas
Posts: 7,215
Which antibiotic are you on? Some are more likely to cause "wierd" reactions then others. Also for the 2 other meds they gave you, not sure what they are but they might help support what you have going on and relax the lungs which can make you feel shaky because you are trying harder to breathe. If one of them is a decongestant personally I would not take it considerating your reaction you had the other day to sudafed, but that is my own opinion. I thought you said one was an inhaler though (maybe Albertol?) that could be very benefinical to relax the lungs, which could be making you feel shaky. I can't remember what you were diagonsed with except bronchitis, but if you have a sinus infection too and are coughing up stuff or trying too like crazy, Mucinex DM is awesome. It doesn't have a decongestant in it so it will not have the same crazy reaction you had the other day to Sudafed but it will stop/slow your coughing and loosen up all the junk in your lungs.

Drinking a coke could help too. Hope you feel better soon. I had a sinus infection and bronchitis a few weeks ago and ended up loosing my voice so I know it is no fun. Take it easy.
Reply With Quote
  #15  
Old 01-10-2009 Saturday, 08:44 PM
Chera25's Avatar
Chera25 Chera25 is offline
 
Join Date: Mar 2005
Location: Carrollton
Posts: 36,815
Wed. night they said I had Pneumonia & Sinusitus - gave me a shot of Penicillin in my butt. + Prescriptions of antibiotics (Clarithromycin) 2 pills once a day (I've been taking them at night). & Decongestant (A Tuss) that I only took 1 dose on Wed. (this was the 'super Sudafed').

Thurs. night, the ER sent me home with dx of Bronchitis & with 2 prescriptions - Proventil inhaler that I haven't taken any of. & Tussionex Suspension (decongestant) that I took half dose of Thurs. & Fri. night (but none today). It has no Sudafed in it... (but it does have Hydrocodone in it which I don't like things like Vicodin either...) I think I may just really be sensitive to meds...

Anyway, I've slept a ton today so hopefully that will help some. Thanks!
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT -6. The time now is 09:12 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging v3.0.8pl1 (Lite) - vBulletin Mods & Addons Copyright © 2014 DragonByte Technologies Ltd. Runs best on HiVelocity Hosting.
Copyright DFW Area Moms 2002-2014